| Texto completo | |
| Autor(es): |
Abbondandolo, Alberto
;
Bramham, Barney
;
Hryniewicz, Umberto L.
;
Salomao, Pedro A. S.
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE; v. 19, n. 4, p. 22-pg., 2019-01-01. |
| Resumo | |
The systolic ratio of a contact form on a closed three-manifold is the quotient of the square of the shortest period of closed Reeb orbits by the contact volume. We show that every co-orientable contact structure on any closed three-manifold is defined by a contact form with arbitrarily large systolic ratio. This shows that the many existing systolic inequalities in Finsler and Riemannian geometry are not purely contact-topological phenomena. (AU) | |
| Processo FAPESP: | 16/25053-8 - Dinâmica e geometria em baixas dimensões |
| Beneficiário: | André Salles de Carvalho |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |